... from my GP was to use 3 drops of 0.01 in each eye each night, this I have sinse found to be incorrect.This I did for about 4 months until my latest visit to the hospital. I am now taking 1 drop and my eyes are improving again but I have been left feeling very unwell.My problems sarted soon after starting to use 3 drops of 0.01 each night. I am dizzy most of the time, I have no energy or strength,I feel tired all the time and lack concentration. Is it posible that this could havebeen caused by too much Lumgan and if so what hould I do now
No responses have yet been posted. Add your response to this question.
- Lumigan Information for Consumers
- Lumigan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lumigan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Eye Conditions - In the inside corner of my eyes I have green goo up in my eye. My eyes are dry and?
Posted 10 Jun 2011 • 1 answer
I've been using Lumigan for ocular pressure for over 4 years. I have the extensive lash growth that?
Posted 24 Nov 2015 • 0 answers
Posted 17 Jun 2016 • 0 answers
Posted 22 Apr 2017 • 0 answers